# SDR HEED95273

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 29490001
- Condition: Defective
- Location: Dc Sys
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HAD TEMP HOT LIGHT INSPECTION AND CHECKED.  BATTERY HAS SEVERAL WEAK CELLS AND WILL NOT GO THROUGH A MAINTENANCE INSPECTION CYCLE WITH A CHARGEER ANALIZER UNIT. ORDER REPLACEMENT PART
